... prescribed robitussin DM for her and went and got it but I could only find the one for adults and the pharmacist told me that it was ok as long as I gave her whatever the doctor told me (1/2 teaspoon) so it's been 3 days and now my daugther 's got a rash all over her body I already stopped giving her that but should I be worried?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... been hearing voices and hallucinating ever since are the two related
1 answer • 9 Nov 2009
I have the most terrible cough. I took Robitussin Cough gels about an hour ago. My cough is still going strong. Can I take cough syrup now or do I ...
1 answer • 23 May 2010
I'm concerned about taking this RX because it does make me dizzy. If the Robitussin does the same... why would he change. & which one will ...
1 answer • 28 Mar 2011
I have been on levothyroxine for about 3-4 months. I have a chesty cough that brings up phlegmThought was allergies or cold but have been on anti ...
3 answers • 7 Jul 2013